# SDR DALA2024081508197

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 79,358 hours, 32,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3706, DURING OVERNIGHT IN CVG ON 12-AUG-2024, MTC DISCOVERED DAMAGE CONSISTING OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (E-F POST) THROUGH A FASTENER LOCATION COMMON TO THE WINDOW FRAME ASSEMBLY (P/N: 141A8800-23) OF THE LH NO. 3 FLIGHT COMPARTMENT WINDOW. THE DAMAGE WAS TO THE SECOND FASTENER FROM THE BOTTOM, SEE FIGURES 1 AND 2 FOR DAMAGE LOCATION. CORRECTIVE ACTION: REMOVED DAMAGED AREA, COMPLETED HFEC INSPECTION AND INSTALLED REPAIR DOUBLERS AND TRIPLERS PER ER/A 620118-14AD. (LP 0503001)
